# SDR SWAA2023120827878

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,275 hours, 12,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 UPPER LH CABIN EMERGENCY LIGHTS INOP<[01] R&R THE LH BATTERY PACK AT STA 500C PER AMM 33-51-06. OPS CHECK GOOD.
